MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 142-40-63
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 142-40-63 - nv ehxl alip lnr g3 40mm (b)(6).170-40-50 - biolox delta option femoral head 40mm od (b)(6).170-50-00 - biolox delta adapter 16/18-12/14; +0mm (b)(6).Cs-10cc - intersep calcium sulfate (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 70 yo male patient, who had a left tha, underwent a revision procedure approximately 1 year 1 month post the prior procedure.The patient had a prior surgery to swap out a recalled hip poly liner in (b)(6) 2025, and the patient presented back with signs of a localized infection around the hip incision and deeper.Fluid was pulled from the hip and tested.The patient was scheduled for an i&d implant exchange.The patient underwent surgery to wash out the infected hip joint and receive implant exchanges.Antibiotic beads were placed inside the hip joint as well.There were no surgical delays or device breakages during the procedure.No x-rays were provided.The explanted devices are not available for return.Device image was provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d4 serial #, h4 mfg date.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NOVATION
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key25017730
Report Number1038671-2026-00505
Device Sequence Number9713842
Product Code LZO
UDI-Device Identifier10885862537676
UDI-Public10885862537676
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142-40-63
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Supplement Date Received by Manufacturer04/05/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale